Volume 25, issue 2 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
On the top-dimensional cohomology groups of congruence subgroups of $\mathrm{SL}(n,\mathbb{Z})$

Jeremy Miller, Peter Patzt and Andrew Putman

Geometry & Topology 25 (2021) 999–1058
Bibliography
1 A Adem, Buildings, group extensions and the cohomology of congruence subgroups, from: "Homotopy theory via algebraic geometry and group representations" (editors M Mahowald, S Priddy), Contemp. Math. 220, Amer. Math. Soc. (1998) 1 MR1642885
2 A Ash, Cohomology of subgroups of finite index of SL(3,Z) and SL(4,Z), Bull. Amer. Math. Soc. 83 (1977) 367 MR430154
3 A Ash, P E Gunnells, M McConnell, Cohomology of congruence subgroups of SL4(), J. Number Theory 94 (2002) 181 MR1904968
4 A Ash, P E Gunnells, M McConnell, Cohomology of congruence subgroups of SL(4, ), II, J. Number Theory 128 (2008) 2263 MR2394820
5 A Ash, P E Gunnells, M McConnell, Cohomology of congruence subgroups of SL4(), III, Math. Comp. 79 (2010) 1811 MR2630015
6 H Bass, M Lazard, J P Serre, Sous-groupes d’indice fini dans SL(n,), Bull. Amer. Math. Soc. 70 (1964) 385 MR161913
7 M Bestvina, PL Morse theory, Math. Commun. 13 (2008) 149 MR2488666
8 A Borel, Stable real cohomology of arithmetic groups, Ann. Sci. École Norm. Sup. 7 (1974) 235 MR387496
9 A Borel, J P Serre, Corners and arithmetic groups, Comment. Math. Helv. 48 (1973) 436 MR387495
10 K S Brown, Buildings, Springer (1989) MR969123
11 V A Bykovskii, Generating elements of the annihilating ideal for modular symbols, Funktsional. Anal. i Prilozhen. 37 (2003) 27 MR2083229
12 R Charney, A generalization of a theorem of Vogtmann, J. Pure Appl. Algebra 44 (1987) 107 MR885099
13 T Church, A Putman, The codimension-one cohomology of SLn, Geom. Topol. 21 (2017) 999 MR3626596
14 R C Gunning, Lectures on modular forms, 48, Princeton Univ. Press (1962) MR0132828
15 A Hatcher, N Wahl, Stabilization for mapping class groups of 3–manifolds, Duke Math. J. 155 (2010) 205 MR2736166
16 W van der Kallen, Homology stability for linear groups, Invent. Math. 60 (1980) 269 MR586429
17 R Lee, J Schwermer, Cohomology of arithmetic subgroups of SL3 at infinity, J. Reine Angew. Math. 330 (1982) 100 MR641814
18 R Lee, R H Szczarba, On the homology and cohomology of congruence subgroups, Invent. Math. 33 (1976) 15 MR422498
19 J L Mennicke, Finite factor groups of the unimodular group, Ann. of Math. 81 (1965) 31 MR171856
20 J Miller, P Patzt, J C H Wilson, D Yasaki, Non-integrality of some Steinberg modules, J. Topol. 13 (2020) 441 MR4092772
21 A Paraschivescu, On a generalization of the double coset formula, Duke Math. J. 89 (1997) 1 MR1458968
22 D Quillen, Homotopy properties of the poset of nontrivial p–subgroups of a group, Adv. Math. 28 (1978) 101 MR493916
23 L Solomon, The Steinberg character of a finite group with BN–pair, from: "Theory of finite groups" (editors R Brauer, C h Sah), Benjamin (1969) 213 MR0246951